Alert archive / California / Wind Advisories in 2006
Wind Advisory 53, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 11, 2006, 2:26 PM PST for Los Angeles County, California. It took effect at Nov 11, 2006, 8:14 PM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2006, 2:26 PM PST (22:26 UTC)
- In effect from
- Nov 11, 2006, 8:14 PM PST
- Expired
- Nov 12, 2006, 3:00 PM PST
- In force
- 19 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 112226 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 226 PM PST SAT NOV 11 2006 ...WIND ADVISORY IN EFFECT FOR LOS ANGELES AND VENTURA COUNTY VALLEYS AND MOUNTAINS... .A TIGHTENING SURFACE PRESSURE AND TEMPERATURE GRADIENT BEHIND A COLD FRONT MOVING OVER THE AREA WILL DEVELOP STRONG OFFSHORE FLOW TONIGHT. NORTH TO NORTHEAST WINDS WILL DEVELOP OVER THE VALLEYS AND MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AFTER MIDNIGHT TONIGHT AND CONTINUE INTO SUNDAY AFTERNOON. WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS SUNDAY AFTERNOON AS OFFSHORE FLOW WEAKENS SLIGHTLY. CAZ044-045-047-088-120630- /O.NEW.KLOX.WI.Y.0053.061112T1000Z-061112T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 226 PM PST SAT NOV 11 2006 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY FOR THE VALLEYS OF LOS ANGELES AND VENTURA COUNTY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE INLAND VALLEYS OF LOS ANGELES AND VENTURA COUNTY. THIS ADVISORY IS IN EFFECT FROM 2 AM SUNDAY MORNING TO 3 PM PST SUNDAY AFTERNOON. NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT AS A COLD FRONT EXITS THE AREA. WINDS MAY BE LIGHT IN SOME AREAS AT FIRST...BUT WINDS WILL PICKUP JUST BEFORE SUNRISE. RESIDENTS LIVING THE LOS ANGELES AND VENTURA COUNTY VALLEYS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-120630- /O.NEW.KLOX.WI.Y.0053.061112T0600Z-061112T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 226 PM PST SAT NOV 11 2006 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST SUNDAY FOR THE LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE. THIS ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST SUNDAY AFTERNOON. NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT AS A COLD FRONT EXITS THE AREA. WINDS MAY BE LIGHT IN SOME AREAS AT FIRST...BUT WINDS WILL PICKUP JUST BEFORE SUNRISE. RESIDENTS LIVING THE LOS ANGELES AND VENTURA COUNTY VALLEYS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HALL
4 follow-up statements
000 WWUS76 KLOX 120414 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 814 PM PST SAT NOV 11 2006 ...WIND ADVISORY IN EFFECT FOR LOS ANGELES AND VENTURA COUNTY VALLEYS AND MOUNTAINS... .GUSTY NORTHWEST WINDS HAVE DEVELOPED THIS EVENING ACROSS THE SOUTHLAND IN THE WAKE OF A PASSING COLD FRONT. THE STRONGEST WINDS THIS EVENING WILL BE FOCUSED ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...MAINLY NEAR THE INTERSTATE 5 CORRIDOR. THE FLOW WILL BECOME MORE NORTHEASTERLY LATER TONIGHT AND SUNDAY MORNING...WITH OFFSHORE WINDS BECOMING MORE WIDESPREAD ACROSS THE VALLEYS AND MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...MAINLY BELOW AND THROUGH PASSES AND CANYONS. WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS BY EARLY SUNDAY AFTERNOON AS OFFSHORE FLOW WEAKENS. CAZ046-121100- /O.EXA.KLOX.WI.Y.0053.061112T1000Z-061112T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 814 PM PST SAT NOV 11 2006 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP LATE TONIGHT AS A COLD FRONT EXITS THE AREA. WINDS MAY BE LIGHT IN SOME AREAS AT FIRST...BUT WINDS WILL PICKUP JUST BEFORE SUNRISE. RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-121100- /O.EXT.KLOX.WI.Y.0053.061112T0414Z-061112T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 814 PM PST SAT NOV 11 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST SUNDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL AFFECT THE INTERSTATE 5 CORRIDOR REGION THIS EVENING. LATER TONIGHT AND SUNDAY MORNING...THE WINDS ARE EXPECTED TO BECOME NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH...MAINLY FOCUSED THROUGH THE PASSES AND CANYONS. WINDS MAY BE LIGHT IN SOME AREAS AT FIRST...BUT WINDS WILL PICKUP JUST BEFORE SUNRISE. RESIDENTS LIVING THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-047-088-121100- /O.CON.KLOX.WI.Y.0053.061112T1000Z-061112T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 814 PM PST SAT NOV 11 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP LATE TONIGHT AS A COLD FRONT EXITS THE AREA. WINDS MAY BE LIGHT IN SOME AREAS AT FIRST...BUT WINDS WILL PICKUP JUST BEFORE SUNRISE. RESIDENTS LIVING IN THE LOS ANGELES AND VENTURA COUNTY VALLEYS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GOMBERG
000 WWUS76 KLOX 121046 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 246 AM PST SUN NOV 12 2006 ...WIND ADVISORY IN EFFECT FOR LOS ANGELES AND VENTURA COUNTY VALLEYS AND MOUNTAINS... .THE STRONGEST WINDS WILL BE FOCUSED ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...MAINLY NEAR THE INTERSTATE 5 CORRIDOR. LATER THIS MORNING...THE STRONGEST WINDS WILL SHIFT TO THE NORTHEAST...MAINLY BELOW AND THROUGH PASSES AND CANYONS. WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS DURING THE AFTERNOON. CAZ044>047-088-121800- /O.CON.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 246 AM PST SUN NOV 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS MORNING. RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-121800- /O.CON.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 246 AM PST SUN NOV 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL AFFECT THE INTERSTATE 5 CORRIDOR REGION. LATER THIS MORNING...THE WINDS WILL BECOME NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH...FOCUSED MAINLY THROUGH THE PASSES AND CANYONS. RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE... GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR
000 WWUS76 KLOX 121809 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1009 AM PST SUN NOV 12 2006 ...WIND ADVISORY IN EFFECT FOR LOS ANGELES AND VENTURA COUNTY VALLEYS AND MOUNTAINS... .GUSTY NORTHEAST WINDS HAVE DEVELOPED TODAY AS OFFSHORE FLOW INCREASES. WINDS ARE STRONGEST IN THE MOUNTAINS AND THROUGH AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS DURING THE AFTERNOON. CAZ044>047-088-122300- /O.CON.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 1009 AM PST SUN NOV 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE BELOW PASSES AND CANYONS THROUGH EARLY AFTERNOON. RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE...GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-122300- /O.CON.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1009 AM PST SUN NOV 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY AFTERNOON...FOCUSED MAINLY THROUGH THE PASSES AND CANYONS. RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS...SUCH AS LAWN FURNITURE... GARBAGE CANS...AND SMALL LIGHTWEIGHT OBJECTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WOFFORD
000 WWUS76 KLOX 122312 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 312 PM PST SUN NOV 12 2006 ...SANTA ANA WINDS DIMINISHING AS ONSHORE FLOW ESTABLISHES... .ONSHORE FLOW REESTABLISHING OVER THE AREA HAS WEAKENED THE OFFSHORE PRESSURE GRADIENT THAT CAUSED MODERATE TO STRONG SANTA ANA WINDS SATURDAY NIGHT INTO THIS AFTERNOON. ONSHORE FLOW WILL CONTINUE TO ESTABLISH TONIGHT THROUGH MONDAY AFTERNOON AHEAD OF A WEAK STORM SYSTEM APPROACHING THE WEST COAST. CAZ044>047-088-130015- /O.EXP.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 312 PM PST SUN NOV 12 2006 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED THE WIND ADVISORY FOR THE INLAND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AND SANTA MONICA MOUNTAINS TO EXPIRE AT 3 PM. MODERATE OFFSHORE WINDS ARE STILL OCCURRING THROUGH AND BELOW SOME PASSES AND CANYONS WITH GUSTS TO 30 TO 40 MPH. HOWEVER...THESE WINDS WILL REMAIN BELOW ADVISORY CRITERIA AND WILL REMAIN LOCALIZED THROUGHOUT THE REMAINDER OF THE AFTERNOON AND INTO TONIGHT. $$ CAZ053-054-130015- /O.EXP.KLOX.WI.Y.0053.000000T0000Z-061112T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 312 PM PST SUN NOV 12 2006 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED THE WIND ADVISORY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTY TO EXPIRE AT 3 PM. MODERATE OFFSHORE WINDS ARE STILL OCCURRING ARE STILL OCCURING THROUGH AND BELOW SOME PASSES AND CANYONS WITH WIND GUSTS TO 30 TO 40 MPH. HOWEVER...THESE WINDS WILL REMAIN BELOW ADVISORY CRITERIA AND WILL REMAIN LOCALIZED THROUGHOUT THE REMAINDER OF THE AFTERNOON AND INTO TONIGHT. $$ HALL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 11, 10:55 AM PST, 3 hours 31 minutes earlier.
Area forecast discussion, Nov 11, 10:55 AM PST, 3 hours 31 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1055 AM PST SAT NOV 11 2006 NEW AVIATION DISCUSSION .SHORT TERM...PRECIPITATION BANDING ALONG THE CENTRAL COAST AND MOVING SOUTH OF POINT CONCEPTION. PRECIPITATION IS BECOMING EVEN MORE DISORGANIZED AND HAVING HARD TIME MAKING IT IN TO SOUTHERN CALIFORNIA. BEGINNING TO WONDER IF PRECIPITATION HAS PRETTY ENDED BEHIND THE BAND AS STRONG DRYING IS OCCURRING ON THE WATER VAPOR IMAGERY. MODEL STILL INDICATES MORE DYNAMICS WILL DEVELOP AS STRONGER UPPER LEVEL WINDS PUSH IN WITH THE RIDGE...BUT MOISTURE SEEMS TO BECOMING LIMITED WITH THE SYSTEM AT THE POINT THE DYNAMICS ARRIVE. BEING CONSERVATIVE...NO UPDATES FOR POPS/PRECIPITATION WILL OCCUR FOR NOW...BUT REEVALUATION PROCESS WILL BEGIN WITHIN THE NEXT TWO TO THREE HOURS IF THINGS DO NOT START TO DEVELOP. OFFSHORE FLOW DEVELOPS TONIGHT BEHIND THE FRONTAL BOUNDARY. NAM-WRF SEEMS STRONGER WITH OFFSHORE FLOW THAN GFS BUT ALL MODELS HAVE GOOD THERMAL GRADIENT DEVELOPING OF 6 DEGREES CELSIUS OR MORE. NAM-WRF...WSETA...AND UKMET INDICATE SOME SORT OF UPPER-LEVEL SUPPORT WITH WINDS OFF THE SURFACE. NAM-BUFR DATA INDICATES WIND MAXIMUMS TONIGHT OVER KVNY AND KBUR. WIND HIGHLIGHTS WILL BE PONDERED AND DISCUSSED FOR NOW...BUT ADVISORIES ARE CERTAINLY POSSIBLE WITH THE EVENT FOR LOS ANGELES/VENTURA COUNTY MOUNTAINS AND VALLEYS. MODEL CONTINUE TO BRING WEAK DISTURBANCE OVER CALIFORNIA FOR MONDAY WITH ABUNDANT MOISTURE OVERRUNNING THE RIDGE. DUE TO NORTHWESTERLY FLOW...CURRENT POPS HAVE RIGHT IDEA BUT TWEAKS MAY NEED TO BE MADE. CURRENT TEMPERATURES GRIDS LOOK CONSISTENT AND AGREE WELL WITH CURRENT FORECAST IDEAS...PROBABLY ONLY MINOR TWEAKS ALSO. .LONG TERM...FROM PREVIOUS DISCUSSION...TUESDAY IS THE TRANSITION DAY. SOME MDLS HANG ON TO MOISTURE A LITTLE LONGER. RIGHT NOW IT LOOKS LIKE IT WILL BE SUNNY AND TEMPS WILL BE A LITTLE WARMER THAN MONDAY THIS WILL KICK OFF A WARMING TREND. A 588 UPPER HIGH DOMINATES THE WEATHER FROM WEDNESDAY TO FRIDAY. LOOK FOR A NICE WARM UP AND MOSTLY SUNNY SKIES. MARINE LAYER RETURN IS QUESTIONABLE BUT WITH THE LARGE HIGH OVERHEAD IT IS NOT IMPOSSIBLE TO IMAGINE SOME NIGHTTIME LOW CLOUDS. && .AVIATION...PATCHY LOW CLOUDS AND FOG NEAR KLAX AND KLGB WILL NOT LAST TOO MUCH LONGER AS THE SATELLITE PICTURES ARE SHOWING A QUICK CLEARING TREND. A WEAK COLD FRONT WILL PUSH THROUGH THE ENTIRE DISTRICT TODAY AND EARLY TONIGHT AND LOW CLOUDS AND FOG ARE NOT EXPECTED TO RETURN TONIGHT DUE TO MODERATE NORTHERLY LOW LEVEL FLOW. KSBA MAY DEAL WITH A BIT OF WIND SHEAR THIS EVENING DUE TO GUSTY NORTHWEST WINDS TRHROUGH AND BELOW PASSES AND CANYONS. THE LOW LEVEL FLOW WILL SHIFT TO OUT OF THE NORTHEAST SUNDAY MORNING...SO SKIES WILL BE CLEAR ALONG WITH EXCELLENT VISIBILITY. GUSTY WINDS MAY CAUSE LOCAL TURBULENCE AND WIND SHEAR IN VICINITY OF THE MOUNTAINS AS WELL AS NEAR KBUR AND KVNY SUNDAY MORNING. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...HALL/RORKE AVIATION...SWEET
Hazardous weather outlook, Nov 10, 10:00 PM PST, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1000 PM PST FRI NOV 10 2006 CAZ034>041-044>047-051>054-059-087-088-111400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 1000 PM PST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GOMBERG
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.